Approximation for variance of inbreeding coefficient due to mutiple paths of a pedigree.

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)348-352
Number of pages5
JournalAnim. Sci. J.
Volume71
Publication statusPublished - 2000

Cite this

Approximation for variance of inbreeding coefficient due to mutiple paths of a pedigree. / Kunieda, Tetsuo.

In: Anim. Sci. J., Vol. 71, 2000, p. 348-352.

Research output: Contribution to journalArticle

@article{9c751908f481458f8617fb1b3b0a0dbb,
title = "Approximation for variance of inbreeding coefficient due to mutiple paths of a pedigree.",
author = "Tetsuo Kunieda",
year = "2000",
language = "English",
volume = "71",
pages = "348--352",
journal = "Anim. Sci. J.",

}

TY - JOUR

T1 - Approximation for variance of inbreeding coefficient due to mutiple paths of a pedigree.

AU - Kunieda, Tetsuo

PY - 2000

Y1 - 2000

M3 - Article

VL - 71

SP - 348

EP - 352

JO - Anim. Sci. J.

JF - Anim. Sci. J.

ER -